A note on allocation of portfolio shares of random assets with Archimedean copula
Xiaohu Li () and
Yinping You
Annals of Operations Research, 2014, vol. 212, issue 1, 155-167
Abstract:
This paper further studies the single-period portfolio allocation of risk assets under the assumption that random returns having increasing utility and Archimedean copula. The shares of risk assets in the optimal allocation are proved to be ordered when marginal returns have the likelihood ratio order, and sufficient conditions for the joint density of returns of a multivariate risk to be arrangement increasing is built as well. Copyright Springer Science+Business Media, LLC 2014
Keywords: Arrangement increasing; Likelihood ratio order; Majorization order; Risk neutral; Stochastic order (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://hdl.handle.net/10.1007/s10479-012-1137-y (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:annopr:v:212:y:2014:i:1:p:155-167:10.1007/s10479-012-1137-y
Ordering information: This journal article can be ordered from
http://www.springer.com/journal/10479
DOI: 10.1007/s10479-012-1137-y
Access Statistics for this article
Annals of Operations Research is currently edited by Endre Boros
More articles in Annals of Operations Research from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().